# SDR REXA2019021400256

- Difficulty date: February 14, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 22,433 hours, 22,282 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: CC670130571
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION. PANEL 599CB ON THE ZONE 5 PANEL RACK HAS CHAFING. REMOVED CHAFE FOUND TO BE OUT OF LIOMITS IAW SRM 57-60-00. DRILLED AND LOCATED NEW 599CB PANEL IAW SRM 51-40-11.
